# SDR CA090728011

- Difficulty date: June 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,962 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 50980002825
- Condition: Cracked
- Location: Ws 121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, IT WAS FOUND THAT AT THE VERY L/E AT WS 121.966, LT WING RIBS AS WELL AS RT WING RIBS WERE CRACKED.   THE CRACKING APPEARED TO BE FROM FATIGUE, AND NOT FROM A TOOLING MARK OR OTHER INDUCED CAUSES.  THE REASON FOR FILING THIS SDR, IS THAT WE FOUND IT ODD THAT BOTH WINGS HAD THE SAME CRACKING, ON THE SAME PARTS. ALL DAMAGED PARTS WERE REPLACED WITH NEW.
